# SDR 03FDEA00833

- Difficulty date: May 26, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11
- Aircraft serial: 48553
- Aircraft time: 39,197 hours, 5,391 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC198413
- Condition: Loose
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING - OUTBOARD TRAILING EDGE FLAP, INBOARD AFT FLAP-HINGE FITTING FOUND HYDRAULIC ACTUATOR ROD-END HOLES, LT AND RT BUSHINGS LOOSE, WORN (FLAP SIDE).  REPAIR CARRIED-OUT AS PER FEDEX EA 1-5750-69347 - WINGS - LT OUTBOARD FLAP INBOARD HINGE ACTUATOR AND PIVOT MOUNT - REPAIR.
